Solutions for some bargaining games under the Harsanyi-Selten solution theory, part II: Analysis of specific bargaining games
John Harsanyi
Mathematical Social Sciences, 1982, vol. 3, issue 3, 259-279
Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(82)90074-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:3:y:1982:i:3:p:259-279
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().